Access count of this item: 62

Files in This Item:
File Description SizeFormat 
1728-04.pdf523.68 kBAdobe PDFView/Open
Title: On equivariant homeomorphisms of boundaries of CAT(0)groups (Research trends on general and geometric topology and their applications)
Authors: 保坂, 哲也  KAKEN_name
Author's alias: Hosaka, Tetsuya
Issue Date: Feb-2011
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1728
Start page: 27
End page: 31
URI: http://hdl.handle.net/2433/170534
Appears in Collections:Research trends on general and geometric topology and their applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.